Difference between revisions of "EUTour2013 Denmark Agenda"

From OWASP
Jump to: navigation, search
Line 54: Line 54:
 
| style="width:40%" valign="middle" height="30" bgcolor="#CCCCEE" align="center" colspan="0" | '''Description'''
 
| style="width:40%" valign="middle" height="30" bgcolor="#CCCCEE" align="center" colspan="0" | '''Description'''
 
|-
 
|-
| style="width:10%" valign="middle" height="30" bgcolor="#CCEEEE" align="center" colspan="0" | 16:00 <br>(30 mins)
+
| style="width:10%" valign="middle" height="30" bgcolor="#CCEEEE" align="center" colspan="0" | 16:30 <br>(30 mins)
| style="width:25%" valign="middle" height="30" bgcolor="#CCEEEE" align="center" colspan="0" | Registration
+
| style="width:25%" valign="middle" height="30" bgcolor="#CCEEEE" align="center" colspan="0" | Arriving and Networking
 
| style="width:25%" valign="middle" height="30" bgcolor="#CCEEEE" align="center" colspan="0" |  
 
| style="width:25%" valign="middle" height="30" bgcolor="#CCEEEE" align="center" colspan="0" |  
 
| style="width:40%" valign="middle" height="30" bgcolor="#CCEEEE" align="center" colspan="0" |  
 
| style="width:40%" valign="middle" height="30" bgcolor="#CCEEEE" align="center" colspan="0" |  
 
|-
 
|-
| style="width:10%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | 16:30 <br>(15 mins)  
+
| style="width:10%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | 17:00 <br>(15 mins)  
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Welcome and OWASP
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Welcome and OWASP
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Ulf Munkedal
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Ulf Munkedal
| style="width:40%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | What is OWASP? Why this event? How can you learn more and/or contribute? Thank you to our venue and food sponsor: DTU Compute.
+
| style="width:40%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | What is OWASP? Why this event? How can you learn more and/or contribute? Thank you to our venue and food sponsor: DTU Compute and the EU Tour 2013 sponsors.
 
|-
 
|-
| style="width:10%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | 16:45 <br>(15 mins)
+
| style="width:10%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | 17:15 <br>(15 mins)
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Information security at DTU Compute
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Information security at DTU Compute
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Christian W. Probst, Associate Professor
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Christian W. Probst, Associate Professor
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | A brief overview of what is going on at DTU Compute when it comes to information security related projects, e.g. the TREsPASS.
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | A brief overview of what is going on at DTU Compute when it comes to information security related projects, e.g. the TREsPASS.
 
|-
 
|-
| style="width:10%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | 17:00 <br>(45 mins followed by 15 min  break)
+
| style="width:10%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | 17:30 <br>(45 mins)
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Training / Key note speaker
+
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | OWASP Tools and resources
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | To be announced
+
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Fabio Cerullo
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | BLABLABLA
+
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Fabio will give an overview of the many tools and resources that OWASP makes available and explain how you can use them.
|-
+
| style="width:10%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | 18:00 <br>(1 hour)
+
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Training / Key note speaker
+
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | To be announced
+
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | BLABLABLA
+
 
|-
 
|-
| style="width:10%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | 19:00AM <br>(30 mins)
+
| style="width:10%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | 18:15 <br>(30 mins)
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Dinner break and networking
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Dinner break and networking
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Sandwiches and soft drinks
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Sandwiches and soft drinks
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Thanks to DTU Compute
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Thanks to DTU Compute
 
|-
 
|-
| style="width:10%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | 19:30 <br>(1 hour and 30 minutes followed by 15 min coffee/cake break)
+
| style="width:10%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | 18:45 <br>(45 mins)
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Training / Key note speaker
+
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Android App Security and Testing??
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | To be announced
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | To be announced
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | BLABLABLA
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | BLABLABLA
 
|-
 
|-
| style="width:10%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | 21:15 <br>(15 min)
+
| style="width:10%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | 19:30 <br>(15 mins)
 +
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Coffee break and networking
 +
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Coffee, the and possibly a cake :)
 +
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Thanks to DTU Compute
 +
|-
 +
| style="width:10%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | 19:45 <br>(45 mins)
 +
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | ESAPI
 +
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Fabio Cerullo
 +
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | What is OWASP's ESAPI - Enterprise Security API? How can you use it to write lower-risk appications?
 +
|-
 +
| style="width:10%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | 20:30 <br>(15 min)
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Rounding up
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Rounding up
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Ulf Munkedal
 
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Ulf Munkedal
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Conclusions and last questions
+
| style="width:25%" valign="middle" height="30" bgcolor="#EEEEEE" align="center" colspan="0" | Conclusions and last questions before splitting up after a great evening :)
 
|}
 
|}

Revision as of 03:55, 30 May 2013

Eu tour1.png

OWASP EUROPE TOUR 2013

Tour Home Page
Tour Scheadule
Tour Organizers Resources
Mailing List

CONFERENCE AND TRAINING

OWASP Europe Tour - Denmark 2013

Monday 10th of June 2013

DESCRIPTION
OWASP Europe TOUR, is an event across the European region that promotes awareness about application security, so that people and organizations can make informed decisions about true application security risks. Everyone is free to participate in OWASP and all of our materials are available under a free and open software license.
  • Apart from OWASP's Top 10, most OWASP Projects are not widely used and understood. In most cases this is not due to lack of quality and usefulness of those Document & Tool projects, but due to a lack of understanding of where they fit in an Enterprise's security ecosystem or in the Web Application Development Life-cycle.
  • This event aims to change that by providing a selection of mature and enterprise ready projects together with practical examples of how to use them.
OWASP MEMBERSHIP
During the OWASP Europe Tour you could become a member and support our mission.

Become an OWASP member by clicking here


Monday 10th of June

Fecha Lugar
Monday 10th June Venue Location: Technical University of Denmark, DTU Compute, Institut for Matematik og Computer Science (former DTU Informatik)

Venue Address: DTU Compute, Building 324 (ligger mellem bygning 322 og 325), indgang fra Elektrovej eller Matematiktorvet, 2800 Kgs Lyngby, Denmark
Venue Map: Google Maps

Price and registration
This event is FREE

Registrer her!


Conference Details
Time Title Speaker Description
16:30
(30 mins)
Arriving and Networking
17:00
(15 mins)
Welcome and OWASP Ulf Munkedal What is OWASP? Why this event? How can you learn more and/or contribute? Thank you to our venue and food sponsor: DTU Compute and the EU Tour 2013 sponsors.
17:15
(15 mins)
Information security at DTU Compute Christian W. Probst, Associate Professor A brief overview of what is going on at DTU Compute when it comes to information security related projects, e.g. the TREsPASS.
17:30
(45 mins)
OWASP Tools and resources Fabio Cerullo Fabio will give an overview of the many tools and resources that OWASP makes available and explain how you can use them.
18:15
(30 mins)
Dinner break and networking Sandwiches and soft drinks Thanks to DTU Compute
18:45
(45 mins)
Android App Security and Testing?? To be announced BLABLABLA
19:30
(15 mins)
Coffee break and networking Coffee, the and possibly a cake :) Thanks to DTU Compute
19:45
(45 mins)
ESAPI Fabio Cerullo What is OWASP's ESAPI - Enterprise Security API? How can you use it to write lower-risk appications?
20:30
(15 min)
Rounding up Ulf Munkedal Conclusions and last questions before splitting up after a great evening :)